MAUDE Adverse Event Report: HOLOGIC, INC. BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC. BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number F0304
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Erythema (1840); Breast Discomfort/Pain (4504)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 68-year-old patient received a biozorb (f0304) placement on (b)(6) 2019 during a lumpectomy due to results from a biopsy on (b)(6) 2019 that revealed idc, invasive lobular/multifocal.Patient received cefazolin pre-surgery.Patient received radiation therapy from on (b)(6) 2019 up until on (b)(6) 2019.Later it was reported that the patient started experiencing pain in her breast and her area became red during radiation treatments.Biozorb was removed in office as it was eroding through the skin on (b)(6) 2019.
 
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
BIOZORB
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
alajuela, alajuela 20102- CRI
CS   20102 CRI
MDR Report Key20758681
Report Number1222780-2024-00702
Device Sequence Number15826051
Product Code NEU
UDI-Device Identifier00851766006030
UDI-Public(01)00851766006030(17)210228(241)F0304(10)D1-180910
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberF0304
Device Catalogue NumberF0304
Device Lot NumberD1-180910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale